advertisement
Question
Posted by: Jack | 2009-03-02

Aspen Lamzid and Supplements

I had sex with a girl and the condom broke.As a precaution I went to the doctor this morning and Aspen Lamzid.I have been tested HIV neg, in Nov 2008.

I an on an exercise program.I use USN phedra-cut, creatine and protein supplemets.

Can I continue my exercise routine while on these meds?And can I continue the supplement use???

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Jack

The excercise should be no problem at all. Although no studies have been performed with Lamzid and the supplements you are taking, no interactions should be expected. It may however be a good option to stop the phedra-cut for a while.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement